MAUDE Adverse Event Report: DEPUY MITEK LLC US RAPIDLOC PLA /PLA 2/0 PAN 12; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US RAPIDLOC PLA /PLA 2/0 PAN 12; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 228321
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).Investigation summary: the complaint device was received and inspected.The complaint cannot be confirmed.The needle and implant attached to the suture were received unattached from each other.It was observed that the silicone sleeve of the needle was pushed back, indicating that the device had been previously used.The suture was inspected for any anomalies, and it was observed that there was a knot tied on the suture relatively far away in length from the implant.It is possible that the user did not pull the suture in a way that would properly advance the knot.However, given the information provided we cannot discern a definitive root cause for the reported failure.At this point, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the sales rep that during an unspecified surgical procedure, it was observed that when the rapdiloc was opened for use in surgery, it was observed that the thread was loose preventing its use.There was a delay in the surgical procedure.There was a spare device available for use to complete the surgery.There was patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
RAPIDLOC PLA /PLA 2/0 PAN 12
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9069989
Report Number1221934-2019-58339
Device Sequence Number3069643
Product Code MAI
UDI-Device Identifier10886705010226
UDI-Public10886705010226
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue Number228321
Device Lot NumberL336238
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2018
Initial Report FDA Received Date09/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1